| Model Number |
7205357 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case: (b)(4).The sample us under evaluation by the manufacturing site.
Event or Problem Description
It was reported that the connector of the motor drive unit had a problem.No case reported; therefore, there was no patient involvement.Preliminary results of investigation have concluded that this unit had an intermittent blade stall error which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and observed a frayed lanyard.A functional evaluation revealed a intermittent blade stall error.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.No containment or corrective actions are recommended at this time.